# SDR 29GA2013072300001

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 34,078 hours, 43,293 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0858A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR HANDLE RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTED. RAN QRH AND PROBLEM PERSISTED.  F/O NOTED THAT THE RT MAIN GEAR DID NOT APPEAR TO BE FULLY RETRACTED.  RETURNED TO DEPARTURE, GEAR FULLY EXTENDED FOR LANDING AND INDICATED 3 GREEN, LANDED NORMALLY.  REPLACED RT MLG ACTUATOR OPS CHECKED GOOD.
